# SDR XMXR202112010003

- Difficulty date: November 19, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 5,810 hours, 3,812 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: 501076XL
- Condition: Failed
- Location: Zone 400
- Part time: 738 hours, 469 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE DUST FOUND ON COWLING DURING INSPECTION
